# SDR SWIA202160481

- Difficulty date: June 6, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT MLG TIRE BURST PANEL BRACKET IN RHE RIGHT WHEEL WELL CORRODED. (MARKED)     (C-CHECK RO 8/18/2021)    REPLACED RH MLG TIRE BURST PANEL BRACKET REF DWG CC670-10320 REV. F AND CRJ900 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
